i had gone threw breast cancer treatment i.e.lumpectomy,chemotherapy[4ac+ 4 toxtere] and radiation 1 1/2 year back.due to chemo i got chemopause at the age of 42 years.now iam 44 .till now i didnot get my periods. iam triple negative and not in hormone theraphy.
my oncologyst adviced that i may/ may not get periods.my mother and grand mother got their menopause at 50 yrs.
from few days i am experiencing pain in BOTH NIPPLES.some times i feel tenderness also.i am getting some pimples over my face ocassionally.are these symptoms of getting menstuction back or any thing else?iam totally confused and frightened .please advice me.
Dear shanthi: Without evaluation, it is impossible to know what may going on to cause painful nipples and facial skin breakouts. In most cases, these would not be signs of breast cancer. You may want to let your doctor know so that he can evaluate you formally and possibly test your hormones could be tested to find out "where you are - menopause wise."
The only way to know if you are truly in menopause is by having your hormones tested. Chemo does stop the menstrual cycle but that can be temporary, especially gven your age. Triple negative cancers tend to be quite aggressive and I think for sure you should schedule an appointment with your oncologist to get peace of mind. Don't freak out, your body is just changing again. I suggest you see your doctor to make SURE it's nothing worrisome. And get your blood test done to see where your hormones are to determine your menopausal status.
Thank God! i got back my periods today after 2 years.they stopped after my second chemo.even my oncologist was not sure at the age of 44.but they came back.really i faced lot of problems because of this chemopause.that horrible hot flashes,that extra pounds i gained,risk of heart etc.so i can post pone this for some more years.and i can cut that extra calcium intake also!from 1 month onwards my nipples are paining and constantly erecting.i posted a question regarding this .now i understood the cause as it is due to pre menstruction !am i correct ?please any one can advise?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.